# SDR MWEA95275

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114061
- Condition: Crack
- Location: Fs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN APPROX 1.5 INCH LONG, AT PASSENGER DOOR UPPER FORWARD CORNER AT STATION 164.  CUT OUT DAMAGE, FABRICATED AND INSTALLED PLUG, DOUBLER AND TRIPLER PER SRM 53-05 FIG 26.
